# SDR UPS802411

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: J Beam
- Condition: Cracked
- Location: Aft Press Bulkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'B' CHECK, MAINTENANCE REPORTED AFT PRESSURE BULKHEAD 'J' BEAM CRACKED 4TH BEAM UP FROM BOTTOM.  FABRICATED AND INSTALLED REPAIR PER UPS EO DC8-5310-6694.
